Alert archive / Nebraska / Frost Advisories in 2016

Frost Advisory 5, NWS North Platte, NE

October 4, 201612 counties in Nebraska

NWS North Platte, NE issued this frost advisory at Oct 4, 2016, 1:08 PM MDT for 12 counties in Nebraska. It took effect at Oct 5, 2016, 3:00 AM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2016, 1:08 PM MDT (19:08 UTC)
In effect from
Oct 5, 2016, 3:00 AM MDT
Expired
Oct 5, 2016, 7:53 AM MDT
In force
5 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Garden County, NE, Grant County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE, Perkins County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -165 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1874 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-165 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

190 
WWUS73 KLBF 041908
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
208 PM CDT TUE OCT 4 2016

NEZ004-022>024-035-036-056>059-069-094-050915-
/O.NEW.KLBF.FR.Y.0005.161005T0900Z-161005T1500Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS-
LINCOLN-CHASE-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD...
CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...GRANT...
NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA...CODY...
ELI...MERRIMAN...KILGORE
208 PM CDT TUE OCT 4 2016 /108 PM MDT TUE OCT 4 2016/

...FROST ADVISORY IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT
/9 AM MDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM
CDT /9 AM MDT/ WEDNESDAY. 


* TEMPERATURE: LOW TEMPERATURES ARE FORECAST TO FALL INTO THE
  LOWER TO MID 30S BY DAWN. THE GREATEST PROBABILITY OF FROST WILL
  BE OVER THE EASTERN PANHANDLE OF NEBRASKA AND IN LOW LYING AREAS
  AND ALONG RIVER VALLEYS.

* IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR SEVERELY
  DAMAGED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SJACOBS
2 follow-up statements
789 
WWUS73 KLBF 050940
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
440 AM CDT WED OCT 5 2016

NEZ004-022>024-035-036-056>059-069-094-051500-
/O.CON.KLBF.FR.Y.0005.000000T0000Z-161005T1500Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS-
LINCOLN-CHASE-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD...
CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...GRANT...
NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA...CODY...
ELI...MERRIMAN...KILGORE
440 AM CDT WED OCT 5 2016 /340 AM MDT WED OCT 5 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/
THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/
THIS MORNING. 

* TEMPERATURE: LOW TEMPERATURES ARE FORECAST TO FALL INTO THE 
  LOWER TO MID 30S BY DAWN. THE GREATEST PROBABILITY OF FROST 
  WILL BE OVER THE EASTERN PANHANDLE OF NEBRASKA AND IN LOW 
  LYING AREAS AND ALONG RIVER VALLEYS. 

* IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR SEVERELY 
  DAMAGED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ROBERG
707 
WWUS73 KLBF 051353
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 AM CDT WED OCT 5 2016


NEZ004-022>024-035-036-056>059-069-094-051500-
/O.CAN.KLBF.FR.Y.0005.000000T0000Z-161005T1500Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS-
LINCOLN-CHASE-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD...
CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...GRANT...
NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA...CODY...
ELI...MERRIMAN...KILGORE
853 AM CDT WED OCT 5 2016 /753 AM MDT WED OCT 5 2016/

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
FROST ADVISORY. 

TEMPERATURES WILL RISE QUICKLY ABOVE THE MIDDLE 30S ACROSS
PORTIONS OF WESTERN AND SOUTHWEST NEBRASKA. THE THREAT OF FROST
HAS ENDED FOR TODAY.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at Oct 4, 11:30 AM MDT, 1 hour 38 minutes earlier.

Area forecast discussion, Oct 4, 11:30 AM MDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1230 PM CDT Tue Oct 4 2016

.SYNOPSIS...
Issued at 321 AM CDT Tue Oct 4 2016

At 08z...Surface low pressure extended across the High Plains. A
band of showers and thunderstorms extended from eastern South Dakota
through eastern NEbraska into central Kansas. The Pacific front has
currently pushed through the Nebraska Panhandle. Temperatures remain
mild ahead of this front, from the lower 50s to lower 60s across
much of western Nebraska.

&&

.SHORT TERM...(Today and tonight)
Issued at 321 AM CDT Tue Oct 4 2016

Today...An upper trough axis will move across western Nebraska
today. Ahead of this trough, another round of showers and
thunderstorms will continue in eastern Nebraska. The Pacific front
will not move through the far eastern zones today, with the far
eastern fringe of counties keeping about a 30 percent chance for
showers and thunderstorms today. 850mb temperatures will range from
13-15c across the area. This will bring highs into the upper 60s to
lower 70s, which is very close to normal for October 4th. Westerly
winds will range from 10 to 20 mph western Sandhills to 5 to 15 mph
east. Skies will begin the day mostly cloudy, turning partly to
mostly sunny by afternoon.

Tonight...The upper trough and closed low will push eastward from
the Dakotas into Minnesota. This will bring in cooler Pacific air to
the region. Lows in the lower to mid 30s for the west and south,
with near 40 across the northeast zones. Another upstream
disturbance will dig into the Pacific Northwest overnight,
reinforcing upper trough into much of the Great Basin.

.LONG TERM...(Wednesday through Monday)
Issued at 321 AM CDT Tue Oct 4 2016

The next shortwave aloft will slide from the west coast of Canada
to the central Rockies by Thursday morning. Ahead of the system,
Wednesday is looking mild as warmer air advects north into the
region ahead of the system. High temperatures Wednesday should
generally be in the mid 60s to mid 70s across the area.

Mid level frontogenesis will begin to develop across the area
Wednesday night as the shortwave moves quickly east into the
central plains. A mid level cloud deck will quickly develop after
midnight as this occurs, but don't expect much in the way of
precipitation yet Wednesday night, as this will be a top down
saturation event and take some time for the lower levels to
moisten.

Thursday, a strong mid level front will be in place from southwest
to northeast across the area. In fact 700mb temperatures at 18Z
Thursday will range from +6C across southeast Nebraska to -4C
across northwest Nebraska. Enough moisture will be in place that
the lower levels should moisten early Thursday morning, and allow
precipitation to make it to the surface. The NAM and GFS both
agree that the strongest lift will occur in a band from the
panhandle through north central Nebraska, with the ECMWF displaced
a bit farther southeast. Will go with the likely pops where the
best model agreement is located, and tapper to the southeast.
Still expecting some snow to mix in across northwest Nebraska
Thursday morning. Will have to watch this closely, as dynamic
cooling within the heavier band of precipitation could result in a
complete changeover to wet snow for a time.

System will be quick to depart Thursday night, with upper level
ridging, mainly clear skies, and a warming trend for the weekend
into the first of next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1230 PM CDT Tue Oct 4 2016

VFR is anticipated across most terminals through the forecast
period. The exception is across our north central Nebraska
zones...specifically KONL where thunderstorms may impact travel.
The latest near term guidance indicates storms until 00z at
KONL...then clearing thereafter. Winds to go light and variable
overnight.

&&

.HYDROLOGY...Last evenings thunderstorms brought very heavy rainfall
to portions of west central and southwest Nebraska, including the
North Platte River Basin downstream of Lake McConaughy. The higher
rainfall reports ranged from 2.5 to 4 inches across the northwestern
half of Lincoln County. A sharp rise just over 0.4 feet in the river
level is occurring at Sutherland. At North Platte, the river level
rose 0.3 feet to 6.2 feet. When the upstream rises reach North
Platte, including those from Birdwood Creek and other small streams,
an increase to 6.4 feet is forecast later today into tonight. Due to
the recent heavy rainfall, the flood advisory was cancelled and
replaced with a flood warning until late Thursday night.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...Roberg
SHORT TERM...Roberg
LONG TERM...Taylor
AVIATION...Jacobs
HYDROLOGY...Roberg
Hazardous weather outlook, Oct 4, 8:17 AM MDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
917 AM CDT TUE OCT 4 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-051430-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
917 AM CDT TUE OCT 4 2016 /817 AM MDT TUE OCT 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

GENERAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE TODAY...EAST OF
A LINE FROM BURWELL THROUGH ONEILL AND GROSS.

MINOR RIVER FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER
NEAR NORTH PLATTE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MINOR RIVER FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER
NEAR NORTH PLATTE THROUGH THURSDAY NIGHT.

THE OUTLOOK AREA WILL SEE TEMPERATURES THURSDAY NIGHT INTO FRIDAY
MORNING IN THE UPPER 20S TO LOWER 30S. A WIDESPREAD FROST OR
FREEZE IS LIKELY WITH PORTIONS OF THE PANHANDLE AND THE WESTERN
SANDHILLS POSSIBLY SEEING THE FIRST HARD FREEZE OF THE SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KR/SJ

In the hours before

Local storm report, Oct 4, 7:25 AM MDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 AM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       4 N VALENTINE           42.93N 100.55W
10/04/2016  M0.53 INCH       CHERRY             NE   PUBLIC

            RAINFALL FROM MONDAY, OCTOBER 3RD.

&&

MOLDAN
Local storm report, Oct 4, 8:16 AM MDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 AM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       8 SW SUTHERLAND         41.08N 101.24W
10/04/2016  E2.81 INCH       LINCOLN            NE   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA. RAINFALL REPORT FROM
            MONDAY, OCTOBER 3RD.

&&

MOLDAN
Local storm report, Oct 4, 8:53 AM MDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 AM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             11 NNW IMPERIAL         40.66N 101.72W
10/03/2016  M1.50 INCH       CHASE              NE   TRAINED SPOTTER

0535 PM     HAIL             ELSIE                   40.85N 101.39W
10/03/2016  M0.75 INCH       PERKINS            NE   TRAINED SPOTTER

            HAIL COMPLETELY COVERING THE ROAD. ALSO ESTIMATED 50 MPH
            WIND GUSTS AND MINOR STREET FLOODING.

0543 PM     HEAVY RAIN       1 N ELSIE               40.86N 101.39W
10/03/2016  M2.00 INCH       PERKINS            NE   TRAINED SPOTTER

            STORM TOTAL OF 2.0 INCHES RAINFALL.

0543 PM     HAIL             1 N ELSIE               40.86N 101.39W
10/03/2016  E1.00 INCH       PERKINS            NE   TRAINED SPOTTER

            PENNIES TO QUARTER SIZE HAIL COVERED THE GROUND.

0615 PM     TSTM WND GST     SE MERRIMAN             42.92N 101.70W
10/03/2016  E70.00 MPH       CHERRY             NE   TRAINED SPOTTER

            ESTIMATED 65 TO 70 MPH WINDS.

0730 PM     FLOOD            S HERSHEY               41.16N 101.00W
10/03/2016                   LINCOLN            NE   LAW ENFORCEMENT

            ANTELOPE ROAD CLOSED FROM HERSHEY-DICKENS RD TO PARKWAY

            RD DUE TO WATER OVER ROAD. NO ESTIMATE ON AMOUNT ON ROAD.

0800 PM     HAIL             5 W STAPLETON           41.48N 100.61W
10/03/2016  M0.25 INCH       LOGAN              NE   CO-OP OBSERVER

            TIME ESTIMATED FROM OBSERVER AND RADAR.

0124 AM     HEAVY RAIN       9 WSW NORTH PLATTE      41.08N 100.93W
10/04/2016  M4.00 INCH       LINCOLN            NE   PUBLIC

0128 AM     HEAVY RAIN       4 NE HERSHEY            41.20N 100.95W
10/04/2016  M3.37 INCH       LINCOLN            NE   TRAINED SPOTTER

0630 AM     HEAVY RAIN       9 WSW STAPLETON         41.43N 100.67W
10/04/2016  M4.00 INCH       LOGAN              NE   PUBLIC

            2.60 INCHES OF RAIN FEEL BETWEEN APPROXIMATELY 7PM
            CDT-830PM CDT ON MONDAY, OCTOBER 3RD. ADDITIONAL 1.40
            INCHES OF RAIN FELL BETWEEN 930PM CDT-11PM CDT ON MONDAY,
            OCTOBER 3RD.

0630 AM     HEAVY RAIN       CODY                    42.94N 101.25W
10/04/2016  M1.25 INCH       CHERRY             NE   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA. RAIN FELL BETWEEN
            APPROXIMATELY 6PM CDT-9PM CDT ON MONDAY, OCTOBER 3RD.

0730 AM     HEAVY RAIN       BRADY                   41.02N 100.37W
10/04/2016  M0.17 INCH       LINCOLN            NE   CO-OP OBSERVER

            RAINFALL FROM MONDAY, OCTOBER 3RD.

0730 AM     HEAVY RAIN       16 SW MULLEN            41.88N 101.26W
10/04/2016  M0.80 INCH       HOOKER             NE   PUBLIC

            REPORT RELAYED VIA SCOIAL MEDIA. RAINFALL REPORT FROM
            MONDAY, OCTOBER 3RD.

0730 AM     HEAVY RAIN       2 SE ANSELMO            41.60N 99.84W
10/04/2016  M0.30 INCH       CUSTER             NE   CO-OP OBSERVER

            RAINFALL FROM MONDAY, OCTOBER 3RD.

0730 AM     HEAVY RAIN       29 S VALENTINE          42.45N 100.55W
10/04/2016  M0.55 INCH       CHERRY             NE   PUBLIC

            RAINFALL FROM MONDAY, OCTOBER 3RD.

0730 AM     HEAVY RAIN       3 W RINGGOLD            41.51N 100.83W
10/04/2016  M3.40 INCH       MCPHERSON          NE   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA. RAINFALL REPORT FROM
            MONDAY, OCTOBER 3RD.

0815 AM     HEAVY RAIN       4 N VALENTINE           42.93N 100.55W
10/04/2016  M0.53 INCH       CHERRY             NE   PUBLIC

            RAINFALL FROM MONDAY, OCTOBER 3RD.

0900 AM     HEAVY RAIN       8 SW SUTHERLAND         41.08N 101.24W
10/04/2016  E2.81 INCH       LINCOLN            NE   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA. RAINFALL REPORT FROM
            MONDAY, OCTOBER 3RD.

&&

MOLDAN
Local storm report, Oct 4, 9:40 AM MDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1040 AM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HEAVY RAIN       1 E TRYON               41.56N 100.93W
10/04/2016  M5.00 INCH       MCPHERSON          NE   PUBLIC

0935 AM     HEAVY RAIN       13 ENE TRYON            41.63N 100.71W
10/04/2016  M2.04 INCH       LOGAN              NE   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA. RAINFALL REPORT FROM
            MONDAY, OCTOBER 3RD.

1023 AM     HEAVY RAIN       3 WNW NORTH PLATTE      41.15N 100.83W
10/04/2016  M3.00 INCH       LINCOLN            NE   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA. RAINFALL REPORT FROM
            MONDAY, OCTOBER 3RD.

&&

MOLDAN
Local storm report, Oct 4, 9:58 AM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1058 AM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     MERRIMAN                42.92N 101.70W
10/03/2016                   CHERRY             NE   PUBLIC

            TWO LARGE COTTONWOOD TREE BRANCHES SNAPPED OFF AT
            RESIDENTS. ONE TREE BRANCH MEASURED 8 INCHES IN DIAMETER,
            WITH THE SECOND BEING 7 INCHES IN DIAMETER. TREES ARE
            HEALTHY. TIME ESTIMATED OFF OF RADAR. DELAYED REPORT
            RELAYED VIA SOCIAL MEDIA.

&&

MOLDAN
Local storm report, Oct 4, 10:51 AM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1151 AM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HEAVY RAIN       13 NNE NORTH PLATTE     41.31N 100.68W
10/04/2016  M2.25 INCH       LINCOLN            NE   NWS EMPLOYEE

            RAINFALL REPORT FROM MONDAY, OCTOBER 3RD.

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 6:06 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson39 min
Oct 3, 6:33 PM MDTSpecial Weather StatementLBFHooker42 min
Oct 3, 7:12 PM MDTSpecial Weather StatementLBFLogan, Thomas48 min
Oct 3, 7:38 PM MDTSpecial Weather StatementLBFMcPherson52 min
Oct 3, 7:46 PM MDTSpecial Weather StatementLBFBlaine44 min
Oct 3, 8:06 PM MDTSpecial Weather StatementLBFBlaine, Logan, Thomas39 min
Oct 3, 8:16 PM MDTSpecial Weather StatementLBFLincoln44 min
Oct 3, 9:45 PM MDTAreal Flood AdvisoryLBFLincoln6 hr
Oct 4, 1:16 AM MDTRiver Flood WarningLBFLincoln11 days

Nearby

Frost Advisories in Nebraska, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.